# SDR ASAA2023010981453

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,243 hours, 17,141 cycles
- Engine: Cfmint CFM567B20
- Engine time: 43,011 hours, 12,329 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG. #1 S/N # 804749, FAN FRAME @ 12:00 O'CLOCK POSITION ( UNDER NUTPLATE) . PREVIOUS CORROSION BLENDED BEYOND LIMITS. REQUIRES ENGINEERING APPROVAL FOR DISPOSITION. GROUNDED - YES. REMOVED #1 ENGINE S/N # 804749, REPLACED WITH S/N # 890571 REF. ASA T/C # 78471000 W/O # 1934298. DEFECT TRANSFERRED TO ASA SHOP W/O# 1938112.
